# SDR DALA14032399213

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,602 hours, 25,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AT BS 1520 INBD SIDE OF LONGERON 2R SKIN DOUBLER CRACKED.  CUT OUT DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-03.
